Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 62, Number 2

All articles in this issue are freely accessible.

The Schrödinger with variable mass model: mathematical analysis and semi-classical limit
Jihène Kefi.
Quart. Appl. Math. 62 (2004), 201-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054596
On a modified shock front problem for the compressible Navier-Stokes equations
A. M. Blokhin and Yu. L. Trakhinin.
Quart. Appl. Math. 62 (2004), 221-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054597
Asymptotic expansions of the Appell’s function $F_{1}$
Chelo Ferreira and José L. López.
Quart. Appl. Math. 62 (2004), 235-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054598
Shrinking similar solutions of a convection diffusion equation
Jingxue Yin and Chunpeng Wang.
Quart. Appl. Math. 62 (2004), 259-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054599
A transmission problem for thermoelastic plates
Jaime E. Muñoz Rivera and Higidio Portillo Oquendo.
Quart. Appl. Math. 62 (2004), 273-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054600
Stress constrained $G$ closure and relaxation of structural design problems
Robert Lipton.
Quart. Appl. Math. 62 (2004), 295-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054601
Mapping onto the plane of a class of concave billiards
Richard L. Liboff.
Quart. Appl. Math. 62 (2004), 323-335
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054602
Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors
Li Chen, Ling Hsiao and Yong Li.
Quart. Appl. Math. 62 (2004), 337-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054603
Interpolations with elasticae in Euclidean spaces
W. Mio, A. Srivastava and E. Klassen.
Quart. Appl. Math. 62 (2004), 359-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054604
Quasistatic viscoelastic contact with friction and wear diffusion
M. Shillor, M. Sofonea and J. J. Telega.
Quart. Appl. Math. 62 (2004), 379-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2054605

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website